# SDR SWAA2021031751814

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY THRESHOLD SUB WEB UPPER SURFACE AT B.S. 440-494; R.B.L. 27; W.L. 154. / REMOVED MULTIPLE AREAS OF CORROSION ON FCB SUB THRESHOLD WEB UPPER SURFACE AT BS 440-494; RBL 27 WL 154 IAW SRM 51-10-02. CORROSION REMOVED FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 50% MATERIAL LOSS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1. REMOVED AND REPLACED NEW SUB THRESHOLD WEB PER #143A8122-10; PO #805652 IAW SRM 51-40-02 AND IAW DWG #143A8330 AND IAW DWG #143A8122
